# SDR DHL2001802004

- Difficulty date: April 13, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOPILOT WILL NOT DISCONNECT USING TRIM SWITCHES ON YOKE.   DEFEATED AUTOPILOT SYSTEM PER MEL 22-1.  AUTOPILOT PLACARDED DMI 5171.  STATUS-OPEN
